# SDR DALA1147451803

- Difficulty date: August 10, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29698
- Aircraft time: 42,101 hours, 9,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SEATS 30AB THROUGH 39AB EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER AT SEAT 32AB PER AMM.  OPERATIONAL CHECK WAS GOOD.
